Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 545, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 11, 2011, 6:25 PM CDT for Copiah County, Mississippi. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2011, 6:25 PM CDT (23:25 UTC)
- Expired
- Jul 11, 2011, 7:15 PM CDT
- In force
- 50 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
County Copiah County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 76 km from the middle of the area, began a volume at 23:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 11.4 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1853 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 898 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -48 m²/s²
- 0-3 km storm-relative helicity
- -25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
351
WUUS54 KJAN 112325
SVRJAN
MSC029-120015-
/O.NEW.KJAN.SV.W.0545.110711T2325Z-110712T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
625 PM CDT MON JUL 11 2011
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN COPIAH COUNTY IN CENTRAL MISSISSIPPI...
* UNTIL 715 PM CDT
* AT 625 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR DENTVILLE MOVING WEST AT 10
MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BARLOW
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3183 9073 3185 9071 3204 9071 3203 9043
3179 9040 3178 9073
TIME...MOT...LOC 2325Z 085DEG 10KT 3192 9052
$$
BK1 follow-up statement
013
WWUS54 KJAN 120006
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
706 PM CDT MON JUL 11 2011
MSC029-120017-
/O.EXP.KJAN.SV.W.0545.000000T0000Z-110712T0015Z/
COPIAH MS-
706 PM CDT MON JUL 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN COPIAH COUNTY WILL
EXPIRE AT 715 PM CDT...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED
BELOW SEVERE LIMITS AND THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3183 9073 3185 9071 3204 9071 3203 9043
3179 9040 3178 9073
TIME...MOT...LOC 0007Z 085DEG 10KT 3191 9066
$$
BKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 4:01 PM CDT, 2 hours 24 minutes earlier.
Area forecast discussion, Jul 11, 4:01 PM CDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
401 PM CDT MON JUL 11 2011
...DANGEROUS HEAT TO CONTINUE INTO TUESDAY...
.DISCUSSION...CONVECTION THIS AFTERNOON HAS OCCURRED MAINLY ACROSS
THE E/SE CWA AND WITH MORE BOUNDARIES MOVING AROUND...LOOK FOR
SIMILAR TYPE CONVECTION TO CONTINUE INTO THE EARLY EVENING. GUSTY
WINDS OF 40-60 MPH CAN BE EXPECTED WITH A SVR STORM OR TWO NOT OUT
OF THE QUESTION. FOR THE INITIAL PART OF THIS EVENING...HAVE TWEAKED
POPS UP FROM THE LATEST GUID...BASICALLY HAVE LEFT WHAT THE PREV
SHIFT HAD GOING. HOWEVER...THESE POPS WILL HAVE TO BE LOOKED OVER
BEFORE THE EVENING PERIOD AND ADJ BASED OFF TRENDS. AFTER THE
CONVECTIVE ACTIVITY DISSIPATES...THE OVERNIGHT WILL REMAIN WARM AND
ABV AVG. GUID VALUES LOOKED GOOD AND HAVE FOLLOWED AS THEY WERE
SIMILAR TO PREV MORNING LOWS. AREAS THAT RECEIVE PRECIP WILL SEE THE
COOLEST READINGS AND LIKELY REACH 73-74 DEGREES.
THE UPPER RIDGE WILL CONTINUE TO BREAK DOWN AND THESE LOWERING MID
LEVEL HEIGHTS WILL SUPPORT THE BETTER RAIN CHANCES FOR THE MIDDLE
PORTION OF THE WEEK. THE LOW LEVELS OF THIS AIRMASS WILL REMAIN VERY
MOIST AND OFFER HIGH LOW LEVEL HUMIDITY. ALL GLOBAL MODELS DEVELOP
MORE PRECIP STARTING TUE AND ESPECIALLY FOR WED/THU THAN THEY HAVE
IN AT LEAST A WEEK. THIS IS A CONFIDENCE BUILDING SIGNAL AND HAVE
STUCK CLOSE OR RAISED GUID POPS FOR EACH AFTERNOON. THE ONLY BIG ADJ
WERE TO LOWER THE EVENING POPS DOWN TO 20-30%. GFS GUID SEEMED TO BE
WEIGHTING POPS TOO HEAVILY DURING THE EVENING PERIOD.
GENERALLY...ODDS ARE MUCH BETTER FOR PRECIP TO OCCUR DURING THE DAY
PERIODS THIS TIME OF YEAR. ONE THING THAT HAS NOT BEEN MENTIONED IS
THE RISK FOR LOCALLY HEAVY PRECIP. IT HAS BEEN SO DRY HERE OF
LATE...IT SEEMS JUST ANY RAIN IS WELCOME. HOWEVER...STORMS THIS WEEK
LOOK TO HAVE SLOW MOVEMENTS AND THAT COMBINED WITH THE HIGH MOISTURE
CONTENT...ANY STORM COULD QUICKLY DUMP 2-3 INCHES. JUST SOMETHING TO
KEEP IN MIND.
NOW FOR THE HEAT...IT APPEARS WE ARE ON THE CUSP OF BREAKING THIS
EXTREME HEAT. HOWEVER...LOOKS LIKE WE WILL HAVE TO GET THROUGH ONE
MORE DAY OF OPPRESSIVE HEAT. TO START...HAVE LOOKED CLOSELY AT AREAS
THAT MAY SUPPORT EXCESSIVE HEAT CRITERIA AND FOUND THAT THE GOLDEN
TRIANGLE AREA EXCEEDED 110 DEGREE HEAT INDEX (HI) YESTERDAY FOR
ROUGHLY 4 HRS AND HAVE DONE SO FOR AT LEAST AS LONG TODAY.
ACTUALLY...THE LASTEST GTR OBS JUST CAME IN WITH A 117 HI! SIMILAR
CONDITIONS ARE EXPECTED ACROSS THAT AREA ON TUE AS THE MAJORITY OF
THE CONVECTION WILL BE SOUTH OF THAT LOCATION. WITH THAT...AND
EXCESSIVE HEAT WARNING HAS BEEN ISSUED. ALL OTHER AREAS HAVE MET
HEAT ADV CRITERIA ONCE AGAIN AND BASED OFF FORECAST TEMP/RH COMBOS
FOR TUE...ALL AREAS WILL REACH THAT AGAIN. THE AREAS WITH MORE
QUESTION MARKS IS THE SE AREAS. HERE PRECIP SHOULD START
SOONER...BUT NOT BEFORE 1-3 HRS OF 105 HI OR GREATER OCCURS.
BEYOND TUE...THINGS WILL REMAIN HOT/HUMID...BUT WITH LOWER MID LEVEL
HEIGHTS AND LIKELY MORE CLOUDS/PRECIP AROUND...MAX TEMPS MAY ONLY
PEAK AT 92-96 DEGREES. THIS SHOULD RESULT IN HI'S ONLY REACHING
100-105 DEGREES. /CME/
&&
.AVIATION...VFR CONDITIONS WILL CONTINUE THROUGH MUCH OF THE
REMAINDER OF THE AFTERNOON. TAF SITES ACROSS EAST AND SOUTHEAST
MISSISSIPPI...KGTR/KMEI/KHBG...HAVE THE BETTER POTENTIAL OF SEEING
CONVECTION THROUGH THIS EVENING. STORMS OBSERVED AT ANY SITE WILL
CAUSE A BRIEF PERIOD OF MVFR TO IFR VISIBILITIES AND CEILINGS. SOME
STORMS COULD BE STRONG AND PRODUCE GUSTY WINDS. CONVECTION WILL
DISSIPATE THROUGH THE EVENING AS DAYTIME HEATING IS LOST. VFR
CONDITIONS ARE THEN EXPECT TO RETURN AND CONTINUE THROUGH THE
OVERNIGHT HOURS INTO TUESDAY MORNING. /19/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 75 97 76 96 / 19 36 29 49
MERIDIAN 73 97 73 95 / 21 37 30 47
VICKSBURG 74 97 74 96 / 12 31 27 43
HATTIESBURG 75 96 76 95 / 27 60 31 59
NATCHEZ 74 94 75 94 / 14 49 27 48
GREENVILLE 76 100 76 98 / 8 17 23 41
GREENWOOD 74 98 75 97 / 10 21 29 45
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...HEAT ADVISORY UNTIL 7 PM CDT TUESDAY FOR MSZ018-019-025>028-
034>066-072>074.
EXCESSIVE HEAT WARNING UNTIL 7 PM CDT TUESDAY FOR MSZ029>033.
LA...HEAT ADVISORY UNTIL 7 PM CDT TUESDAY FOR LAZ007>009-015-016-
023>026.
AR...HEAT ADVISORY UNTIL 7 PM CDT TUESDAY FOR ARZ074-075.
&&
CME/40/19Hazardous weather outlook, Jul 11, 2:24 PM CDT, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 224 PM CDT MON JUL 11 2011 MSZ029>033-121930- WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA- 224 PM CDT MON JUL 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MISSISSIPPI. .DAY ONE...TONIGHT AND TUESDAY... HOT AFTERNOON TEMPERATURES IN THE UPPER 90S TO NEAR 100 DEGREES WILL COMBINE WITH HIGH HUMIDITY TO RESULT IN HEAT INDICES BETWEEN 110 AND 115 DEGREES FOR THE REMAINDER OF THIS AFTERNOON AND AGAIN TUESDAY AFTERNOON. OVERNIGHT LOWS TONIGHT WILL REMAIN ABOVE 75 DEGREES AT MANY LOCATIONS OFFERING LITTLE RELIEF FROM THE DAYTIME HEAT. PRECAUTIONS SHOULD BE TAKEN TO MINIMIZE EXPOSURE TO THE HEAT DURING THIS TIME. AN EXCESSIVE HEAT WARNING IS NOW IN EFFECT FOR LOWNDES... OKTIBBEHA...CLAY...CHOCTAW...AND WEBSTER COUNTIES THROUGH TUESDAY EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY... HOT AND HUMID CONDITIONS WILL CONTINUE WEDNESDAY WHEN HEAT INDICES PEAK BETWEEN 100 AND 105 DEGREES. A HEAT ADVISORY COULD BE EXTENDED THROUGH WEDNESDAY EVENING. ADDITIONALLY...A FEW STRONG STORMS LOOK TO BE POSSIBLE EACH AFTERNOON THROUGH FRIDAY. THE STRONGEST STORMS COULD PRODUCE GUSTY WINDS OF 50 AND 60 MPH...ALONG WITH FREQUENT LIGHTNING AND BRIEF HEAVY DOWNPOURS. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY. ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>028-034>066- 072>074-121930- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WASHINGTON-HUMPHREYS- HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS- LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE- CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS- FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES- MARION-LAMAR-FORREST- 224 PM CDT MON JUL 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...AND PORTIONS OF CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND TUESDAY... HOT AFTERNOON TEMPERATURES IN THE UPPER 90S TO NEAR 100 DEGREES WILL COMBINE WITH HIGH HUMIDITY TO RESULT IN HEAT INDICES BETWEEN 105 AND 110 DEGREES FOR THE REMAINDER OF THIS AFTERNOON AND AGAIN TUESDAY AFTERNOON. OVERNIGHT LOWS TONIGHT WILL REMAIN ABOVE 75 DEGREES AT MANY LOCATIONS OFFERING LITTLE RELIEF FROM THE DAYTIME HEAT. PRECAUTIONS SHOULD BE TAKEN TO MINIMIZE EXPOSURE TO THE HEAT DURING THIS TIME. A HEAT ADVISORY IS IN EFFECT FOR THE OUTLOOK AREA THROUGH TUESDAY EVENING. ADDITIONALLY...A FEW STRONG STORMS LOOK TO BE POSSIBLE THIS AFTERNOON UNTIL 7 PM AND AGAIN TUESDAY AFTERNOON...PARTICULARLY OVER AREAS ALONG AND EAST OF THE INTERSTATE 55 CORRIDOR. THE STRONGEST STORMS COULD PRODUCE GUSTY WINDS OF 50 AND 60 MPH...ALONG WITH FREQUENT LIGHTNING AND BRIEF HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY... HOT AND HUMID CONDITIONS WILL CONTINUE WEDNESDAY WHEN HEAT INDICES PEAK BETWEEN 100 AND 105 DEGREES. A HEAT ADVISORY COULD BE EXTENDED THROUGH WEDNESDAY EVENING. ADDITIONALLY...A FEW STRONG STORMS LOOK TO BE POSSIBLE EACH AFTERNOON THROUGH FRIDAY. THE STRONGEST STORMS COULD PRODUCE GUSTY WINDS OF 50 AND 60 MPH...ALONG WITH FREQUENT LIGHTNING AND BRIEF HEAVY DOWNPOURS. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 19
In the hours before
Special weather statement, Jul 11, 4:48 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
448 PM CDT MON JUL 11 2011
MSZ049-112220-
RANKIN MS-
448 PM CDT MON JUL 11 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED OVER JOHNS AT 448 PM CDT...MOVING NORTHWEST AT 5 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.
PEOPLE IN SOUTHEASTERN RANKIN COUNTY SHOULD MONITOR THIS STORM
CLOSELY.
LAT...LON 3205 8994 3205 8995 3208 9003 3228 8990
3217 8973 3205 8973 3204 8974 3205 8993
TIME...MOT...LOC 2148Z 120DEG 4KT 3210 8982
BKLocal storm report, Jul 11, 4:49 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
449 PM CDT MON JUL 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG 3 NE HATTIESBURG 31.35N 89.27W
07/11/2011 FORREST MS EMERGENCY MNGR
TWO TREES WERE DOWNED ALONG GEORGE STREET IN PETAL.
&&
DLSpecial weather statement, Jul 11, 4:57 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
457 PM CDT MON JUL 11 2011
MSZ045-051-112225-
NEWTON MS-NESHOBA MS-
457 PM CDT MON JUL 11 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED OVER HERBERT SPRINGS AT 457 PM CDT...MOVING SOUTHWEST AT 5
MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN SOUTHEASTERN NESHOBA AND NORTHEASTERN NEWTON COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3241 8892 3253 8918 3274 8900 3271 8892
3269 8891 3243 8891
TIME...MOT...LOC 2157Z 023DEG 5KT 3262 8896
BKSpecial weather statement, Jul 11, 5:03 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
503 PM CDT MON JUL 11 2011
MSZ072-112235-
MARION MS-
503 PM CDT MON JUL 11 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED NEAR COLUMBIA AT 503 PM CDT...MOVING SOUTH AT 5 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN CENTRAL MARION COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3100 8983 3101 8984 3107 8985 3107 8992
3112 8994 3113 8999 3132 8996 3125 8967
3100 8969 3099 8975
TIME...MOT...LOC 2203Z 021DEG 5KT 3119 8981
BKSpecial weather statement, Jul 11, 5:29 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 529 PM CDT MON JUL 11 2011 MSZ051-052-057-058-112300- NEWTON MS-LAUDERDALE MS-JASPER MS-CLARKE MS- 529 PM CDT MON JUL 11 2011 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 4 MILES SOUTHWEST OF SAVOY...AND 4 MILES SOUTHEAST OF HICKORY AT 529 PM CDT...MOVING SOUTHWEST AT 5 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THESE STORMS. PEOPLE IN NORTHWESTERN CLARKE...NORTHEASTERN JASPER...SOUTHWESTERN LAUDERDALE AND SOUTHEASTERN NEWTON COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3201 8877 3215 8916 3238 8901 3227 8867 TIME...MOT...LOC 2229Z 032DEG 4KT 3222 8881 BK
Special weather statement, Jul 11, 6:06 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 606 PM CDT MON JUL 11 2011 MSZ054-112335- COPIAH MS- 606 PM CDT MON JUL 11 2011 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 4 MILES NORTHWEST OF HAZLEHURST AT 606 PM CDT...MOVING SOUTHWEST AT 5 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN CENTRAL COPIAH COUNTY SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3170 9063 3193 9070 3202 9043 3172 9027 TIME...MOT...LOC 2306Z 052DEG 5KT 3189 9045 BK
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 7:09 PM CDT | Special Weather Statement | JAN | Rankin | 76 min |
| Jul 10, 7:20 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 31 min |
| Jul 11, 1:52 PM CDT | Special Weather Statement | JAN | Covington | 28 min |
| Jul 11, 1:57 PM CDT | Special Weather Statement | JAN | Scott | 18 min |
| Jul 11, 2:26 PM CDT | Excessive Heat Warning | JAN | Choctaw, Clay, Lowndes, Oktibbeha, Webster | 29 hr |
| Jul 11, 3:07 PM CDT | Special Weather Statement | JAN | Jones | 18 min |
| Jul 11, 3:30 PM CDT | Special Weather Statement | JAN | Jones | 30 min |
| Jul 11, 3:44 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Jones | 61 min |
| Jul 11, 4:29 PM CDT | Special Weather Statement | JAN | Attala | 31 min |
| Jul 11, 4:38 PM CDT | Severe Thunderstorm Warning | JAN | Lamar | 35 min |
| Jul 11, 4:48 PM CDT | Special Weather Statement | JAN | Rankin | 32 min |
| Jul 11, 4:57 PM CDT | Special Weather Statement | JAN | Newton | 28 min |
| Jul 11, 5:03 PM CDT | Special Weather Statement | JAN | Marion | 32 min |
| Jul 11, 5:29 PM CDT | Special Weather Statement | JAN | Clarke | 31 min |
| Jul 11, 5:44 PM CDT | Severe Thunderstorm Warning | JAN | Rankin | 45 min |
| Jul 11, 5:46 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper, Lauderdale, Newton | 44 min |
| Jul 11, 6:06 PM CDT | Special Weather Statement | JAN | Copiah | 29 min |
| Jul 11, 6:41 PM CDT | Special Weather Statement | JAN | Rankin | 29 min |
| Jul 11, 6:45 PM CDT | Special Weather Statement | JAN | Jasper | 30 min |
| Jul 11, 6:48 PM CDT | Special Weather Statement | JAN | Franklin | 32 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.